# SDR SWIA2020070151283

- Difficulty date: June 9, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR LOWER BEAM HAS SEVERAL AREAS OF CORROSION.  (C-CHECK) RO 6/29/2020 REMOVED AND REPLACED FWD PASSENGER DOOR LOWER BEAM DUE TO OUT OF LIMITS MATERIAL LOSS OF .041" FROM A NOMINAL THICKNESS OF .0787" AND REMAINING MATERIAL OF .0377", REF SRM.
